# SDR C1HA200282018

- Difficulty date: December 11, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Aircraft time: 63,867 hours, 34,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD OVERWING EMERGENCY EXIT LIGHT INOPR&R L/H FWD EMERG EXIT LIGHT BATTERY PACK IAW MM 33-50-21, OPS CHECKS GOOD.
